Kahler-einstein metrics on fano manifolds. ii: limits with cone angle less than 2π

Xiu-Xiong Chen Simon Donaldson Song Sun

Differential Geometry mathscidoc:2005.10002

JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 28, (1), 199-234, 2015.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-05-22 07:27:07 uploaded by admin ] [ 485 downloads ] [ 0 comments ]
@inproceedings{xiu-xiong2015kahler-einstein,
  title={KAHLER-EINSTEIN METRICS ON FANO MANIFOLDS. II: LIMITS WITH CONE ANGLE LESS THAN 2π},
  author={Xiu-Xiong Chen, Simon Donaldson, and Song Sun},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200522072707052373689},
  booktitle={JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY},
  volume={28},
  number={1},
  pages={199-234},
  year={2015},
}
Xiu-Xiong Chen, Simon Donaldson, and Song Sun. KAHLER-EINSTEIN METRICS ON FANO MANIFOLDS. II: LIMITS WITH CONE ANGLE LESS THAN 2π. 2015. Vol. 28. In JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY. pp.199-234. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200522072707052373689.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved